English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Pairs of cubic forms in many variables

MPS-Authors
/persons/resource/persons236456

Wooley,  Trevor D.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Dietmann, R., & Wooley, T. D. (2003). Pairs of cubic forms in many variables. Acta Arithmetica, 110(2), 125-140.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3225-A
Abstract
There is no abstract available